Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 66, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 15, 2011, 3:37 AM CDT for Panola County, Shelby County, Texas; Caddo Parish, De Soto Parish, Louisiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 3:37 AM CDT (08:37 UTC)
- Expired
- Apr 15, 2011, 4:15 AM CDT
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Caddo Parish, LA, De Soto Parish, LA, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 39 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 2:19 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 8.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
921 WUUS54 KSHV 150837 SVRSHV LAC017-031-TXC365-419-150915- /O.NEW.KSHV.SV.W.0066.110415T0837Z-110415T0915Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 337 AM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL SHELBY COUNTY IN EASTERN TEXAS... SOUTHEASTERN PANOLA COUNTY IN NORTHEAST TEXAS... SOUTHWESTERN CADDO PARISH IN NORTHWEST LOUISIANA... WESTERN DE SOTO PARISH IN NORTHWEST LOUISIANA... THIS INCLUDES THE CITY OF MANSFIELD... * UNTIL 415 AM CDT * AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR TENAHA...OR 10 MILES SOUTH OF CARTHAGE...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JOAQUIN...LOGANSPORT AND STONEWALL... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3233 9376 3195 9364 3190 9436 3208 9441 TIME...MOT...LOC 0837Z 258DEG 32KT 3201 9428 $$ 05
1 follow-up statement
936 WWUS54 KSHV 150900 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 400 AM CDT FRI APR 15 2011 LAC017-031-TXC365-419-150915- /O.CON.KSHV.SV.W.0066.000000T0000Z-110415T0915Z/ CADDO LA-DE SOTO LA-PANOLA TX-SHELBY TX- 400 AM CDT FRI APR 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR SHELBY AND PANOLA COUNTIES...AND DE SOTO AND CADDO PARISHES... AT 400 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTH OF JOAQUIN...OR 19 MILES EAST OF CARTHAGE... MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOGANSPORT...LONGSTREET...STANLEY...KEAT CHIE...STONEWALL...SOUTH MANSFIELD...REEDS STORE...MANSFIELD...KINGSTON...KICKAPOO...GRAND CANE AND GLOSTER PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3192 9409 3217 9417 3233 9376 3195 9364 TIME...MOT...LOC 0901Z 258DEG 32KT 3205 9403 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:50 AM CDT, 47 minutes earlier.
Area forecast discussion, Apr 15, 2:50 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
250 AM CDT FRI APR 15 2011
.UPDATE...
NEW ZONES OUT FOR NEW TORNADO WATCH 139 UNTIL 10 AM WHICH REPLACES
AND CANCELS PREVIOUSLY ISSUED WATCHES VALID UNTIL 4 AM. ALSO
UPDATED/LOWERED/REMOVED POPS BEHIND THE LINE WHICH NOW STRETCHES
FROM CAMDEN...TO SHREVEPORT...TO JACKSONVILLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 49 74 48 81 60 / 10 10 10 10 10
MLU 48 73 47 81 58 / 10 10 10 10 10
DEQ 41 71 40 76 59 / 10 10 10 10 10
TXK 44 71 47 77 59 / 10 10 10 10 10
ELD 46 71 44 78 56 / 10 10 10 10 10
TYR 47 75 50 81 63 / 10 10 10 10 10
GGG 47 74 47 82 61 / 10 10 10 10 10
LFK 47 77 48 83 64 / 10 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ124>126-136>138-149>153-165>167.
&&
24Hazardous weather outlook, Apr 14, 11:58 AM CDT, 15 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1158 AM CDT THU APR 14 2011 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-151200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A STRONG UPPER LOW WILL MOVE OVER THE AREA TONIGHT. IN ADDITION...A SURFACE LOW MAY DEVELOP OVER THE I-30 CORRIDOR THIS EVENING...WHICH WOULD ENHANCE THE TORNADO THREAT. THEN...LATER IN THE EVENING...AS THE DRYLINE AND COLD FRONT PUSH EASTWARD...MORE THUNDERSTORMS WILL DEVELOP...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN END AFTER MIDNIGHT AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL BE NEEDED LATE THIS AFTERNOON AND CONTINUING INTO TONIGHT. ARZ072-073-LAZ001>006-010>014-TXZ124>126-136>138-150-151-151200- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A DRYLINE AND COLD FRONT WILL PUSH EASTWARD THIS EVENING AND OVERNIGHT PRODUCING STRONG TO POSSIBLY SEVERE THUNDERSTORMS...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN AROUND DAYBREAK AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS AND NORTH LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT. LAZ017>022-TXZ149-152-153-165>167-151200- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE DEVELOPING ALONG A DRYLINE AND COLD FRONT OVERNIGHT. HOW FAR SOUTH THE DEVELOPING LINE MAY EXTEND IS STILL UNCERTAIN...BUT THE CHANCE FOR THUNDERSTORMS WILL BE DIMINISHING DURING THE EARLY PART OF FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. 09
In the hours before
Special weather statement, Apr 15, 1:37 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT FRI APR 15 2011
TXZ136-137-149-150-150715-
CHEROKEE-GREGG-RUSK-SMITH-
137 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...GREGG...RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BULLARD...HENDERSON...JACKSONVILLE...JOINERVILLE...
KILGORE...MIXON...MOUNT SELMAN...NEW LONDON...NEW SALEM...
OVERTON...PONTA...REESE...TROUP...TURNERTOWN...TYLER AND
WHITEHOUSE...
AT 136 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES WEST OF FRANKSTON...OR 21
MILES NORTH OF PALESTINE...MOVING EAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Apr 15, 1:55 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 AM CDT FRI APR 15 2011
ARZ061-071>073-150800-
COLUMBIA-LAFAYETTE-NEVADA-UNION-
155 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN SOUTHWEST ARKANSAS...
NEVADA...COLUMBIA AND LAFAYETTE...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...BLUFF CITY...BRADLEY...BUCKNER...BUSSEY...EMERSON...
MACEDONIA...MAGNOLIA...MCNEIL...MOUNT HOLLY...ROSSTON...
SMITHLAND...STAMPS...TAYLOR...VILLAGE...WALDO AND WILLISVILLE...
AT 151 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTH OF BUCKNER...OR 8 MILES
NORTHEAST OF STAMPS...MOVING EAST AT 55 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
05Local storm report, Apr 15, 2:55 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
255 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG CULLEN 32.97N 93.45W
04/15/2011 WEBSTER LA LAW ENFORCEMENT
DISPATCH REPORTS NUMEROUS POWERLINES AND LIGHT POLES DOWN
IN THE CULLEN AREA.
&&
20Special weather statement, Apr 15, 3:28 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
328 AM CDT FRI APR 15 2011
ARZ073-LAZ006-150930-
UNION-
328 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...
IN SOUTH CENTRAL ARKANSAS...
UNION...
IN NORTH CENTRAL LOUISIANA...
UNION...
INCLUDING THE FOLLOWING LOCATIONS...
HUTTIG...LAPILE...LAWSON...STRONG AND URBANA...
AT 324 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR JUNCTION CITY...MOVING EAST AT
45 MPH.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Apr 15, 3:31 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
331 AM CDT FRI APR 15 2011
LAZ001-010-TXZ151-153-150915-
CADDO-DE SOTO-PANOLA-SHELBY-
331 AM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...
IN NORTHWEST LOUISIANA...
CADDO AND DE SOTO...
IN NORTHEAST TEXAS...
PANOLA...
IN EASTERN TEXAS...
SHELBY...
INCLUDING THE FOLLOWING LOCATIONS...
LOGANSPORT...CARTHAGE...JOAQUIN AND TENAHA...
AT 330 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF TENAHA...OR 9
MILES SOUTH OF CARTHAGE...MOVING EAST AT 45 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Local storm report, Apr 15, 3:35 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG SHONGALOO 32.94N 93.29W
04/15/2011 WEBSTER LA LAW ENFORCEMENT
TREES REPORTED DOWN IN THE SHONGALOO AREA...PARTIALLY
COVERING ROADWAYS.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Franklin, Morris, Red River, Titus | 56 min |
| Apr 15, 12:06 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Gregg, Smith, Upshur, Wood | 54 min |
| Apr 15, 12:26 AM CDT | Severe Thunderstorm Warning | SHV | Bowie | 64 min |
| Apr 15, 12:30 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Harrison, Marion, Morris and 2 more | 60 min |
| Apr 15, 12:59 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Gregg, Harrison, Marion, Smith and 3 more | 61 min |
| Apr 15, 1:14 AM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass | 61 min |
| Apr 15, 1:35 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 40 min |
| Apr 15, 2:01 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 48 min |
| Apr 15, 2:07 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 53 min |
| Apr 15, 2:46 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, Lincoln, Union and 1 more | 59 min |
| Apr 15, 3:41 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Ouachita, Union | 64 min |
| Apr 15, 3:58 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Claiborne, Webster | 47 min |
| Apr 15, 4:43 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Lincoln, Ouachita, Union | 62 min |
| Apr 15, 6:13 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 32 min |
| Apr 15, 7:26 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.